Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    511. M. Behboodi (Joint with A. Ghorbani, A. Moradzadeh-Dehkordi, and S. H. Shojaee),
    On left Kothe rings and an analogue of the Cohen-Kaplansky theorem,
    Proc. Amer. Math. Soc. 142(2014), 2625-2631  [abstract]   
     
    512. M. R. Pournaki, M. Tousi and S. Yassemi (Joint with B. Torrecillas),
    Pure-injectivity of tensor products of modules,
    Algebra Colloq. 21(2014), 151-156  [abstract]   
     
    513. S. Akbari and M. Behboodi (Joint with G. Aalipour, R. Nikandish, M.J. Nikmehr, and F. Shaveisi),
    The classification of the annihilating-ideal graph of a commutative ring,
    Algebra Colloq. 21(2014), 249-256  [abstract]   
     
    514. F. Ramezani and B. Tayfeh-Rezaie,
    Graphs with prescribed star complement for 1 as the second largest eigenvalue,
    Ars Combin. 116(2014), 129-145  [abstract]   
     
    515. H. Emamirad (Joint with G. R. Goldstein an P. Rogeon),
    The null volatility of the chaotic black-scholes equation,
    113 Semigroups of operators-theory and applications
    J. Banasiak, A. Bobrowski, and M. Lachowicz

    155-164
    (2013) 
    [abstract]   
     
    516. M. Golshani (Joint with Sy-D. Friedman),
    Killing GCH everywhere by a cofinality-preserving forcing notion over a model of GCH,
    Fund. Math. 223(2013), 171-193  [abstract]   
     
    517. M. Nemati (Joint with H. Javanshiri),
    On a certain product of Banach algebras and some of its properties,
    Proc. Roman Acad. - Series A (to appear) [abstract]   
     
    518. M. Afkhami (Joint with M. Karimi and K. Khashyarmanesh),
    On the planarity of the regular digraph of ideals of commutative rings,
    Ars Combin. (to appear) [abstract]   
     
    519. S. Moradi (Joint with F. Khosh-Ahang),
    On vertex decomposable simplicial complexes and their Alexander duals,
    Math. Scand. (to appear) [abstract]   
     
    520. M. Behboodi (Joint with R. Jahani-Nezhad and M. H. Naderi),
    Quasi-primary decomposition in modules over prufer domains,
    Journal of Algebraic Systems 1(2013), 149-160  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.